| Model Number |
HWD 1000 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation of battery charger/modem has been completed.The reported problem (will not power on) has been confirmed.Upon investigation the battery charger/modem was unable to recharge a battery.The cause for the failure was isolated to a shorted q1 current-controlling transistor on the bedside pca.The root cause for the shorted q1 transistor could not be positively identified.No adverse event resulted from the damaged charger.
Event or Problem Description
A us distributor reported that a battery charger was unable to charge a battery.